# SDR MASA200601303

- Difficulty date: May 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 8,121 hours, 6,117 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5080 CLT - AVIONICS DOOR CAUTION.  DEFERRED DOOR INDICATION.  OP'S CHECK GOOD.
